| Model Number |
2452-0007 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Material Separation (1562)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No product will be returned per customer.The customer complaint could not be confirmed because the product was discarded and not returned for failure investigation.The root cause of this failure was not identified.
Event or Problem Description
It was reported that during a saline infusion on a cardiac patient, the iv tubing separated at the top of the silicone segment and iv fluid leaked onto the floor.No patient harm occurred.New tubing was obtained to continue the patient's infusion.